# SDR YENA2019070700394

- Difficulty date: July 7, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 67,450 hours, 24,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 568, FLL-ATL. 1 A,B,C FLOOR PROXIMITY LIGHT HANGING  ( OUT OF BOX ); RE-SECURED FLOOR PROXIMITY LT AT ROW 1 ABC REF AMM 33-50-00.
